# SDR SWAA2022041892599

- Difficulty date: April 8, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 37,784 hours, 22,973 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551BB LOCATED L/H WING LOWER SURFACE FORWARD OF GEAR CUT OUT HAS A DENT WITH SAME AREA OF DELAMINATION. / [01] PANEL 551BB REMOVED FROM A/C. REQUIRES PANEL P/N 115A2711-7. IPC 24-51-00-12 ITEM 1;[02] P/N CHANGED TO 654A0004-1261.;[03] LOCATED; DRILLED; AND INSTALLED NEW PANEL 551BB REF 737 SRM 51-40-05 AND 51-40-02;[04] LOCATED; DRILLED; AND INSTALLED NEW PANEL 551BB REF 737 SRM 51-40-05 AND 51-40-02
